# SDR MALA040660

- Difficulty date: October 21, 2004
- Submitted: November 5, 2004
- Operation: Air carrier
- Aircraft: N445XJ
- Make and model: Saab 340B
- Aircraft serial: 340B445
- Aircraft time: 14,779 hours, 16,143 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Broken
- Location: Dc Generator
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT DC GEN FELL OFF LINE IN FLIGHT.  CREW PERFORMED QRH AND RIGHT DC GEN DID NOT COME BACK ON LINE.  MAINTENANCE FOUND TERMINAL WIRE-A BROKEN.  REPAIRED IAW SF3 WIRE MANUAL CHAP 20-20-00, OPS CHECK OF DC STARTING/GENERATOIR SYSTEM GOOD IAW 24-30-005.
